Can I Have Hair Trasplant While On Accutane?
- Asked by maddy1234 in india
- 1 year ago
Iam presently taking acctuane 30 mg daily. Iam 2 months into it. And probably it would be a 5 month course. Now i want to undergo Hair Transplant. Can I do so?? Is it safe? Or will it affect the healing ?
Hair Transplantation and Accutane
I do not recommend this at all. You should be off the Accutane for 6 months. I had one procedure around 5 years ago performed on a patient who had stopped the Accutane 6 weeks prior, and he had significant crusting in the recipient site area.
Web reference: http://www.foundhair.com
Accutane Use and Hair Transplant
There is the rare case of accutane contributing to hair loss, but in most patients this is not a problem. It still may be best to finish accutane before hair transplant just to be careful.
Avoid Elective Procedures While On Accutane
I do not recommend you undergo hair transplantation or any elective procedures while on Accutane (isotretinoin). Isotretinoin interferes with wound healing and will impair your healing and effect your results.
Recent Hair Transplant Reviews
Hair Transplant Photos
Hair Transplant While On Accutane
No, you should not have hair transplant (or any other elective surgery) until you have been off Accutane for 6 to 12 months. This is due to the fact that Isotretinoin (Accutane) can interfere with wound healing, causing undue inflammation and even hypertrophic scarring. Hair transplantation, while minimally invasive (depending on the technique), is still a surgical procedure from which your body will need the proper care and internal environment to recover properly.
Web reference: http://www.dermhairclinic.com/hair-transplant/
Hair transplants While Taking Accutane
Accutane will adversely affect healing after hair transplant surgery. Wait 6-12 months after the Accutane before having hair replacement surgery.
Accutane and hair transplants
Most physician hair restoration specialists will advise you to postpone your surgical hair restoration for another 6 to 12 months after you complete or stop your Accutane treatment.
Web reference: http://www.kabaker.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.